# SDR AALA202508095773

- Difficulty date: August 7, 2025
- Submitted: August 9, 2025
- Operation: Air carrier
- Aircraft: N805AN
- Make and model: Boeing 787-8
- Aircraft serial: 40623
- Aircraft time: 37,416 hours, 5,001 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Control Unit
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: DURING PERFORMING J/C 78T21033001, FOUND EXIT LOCATOR SIGN AFT DOOR 2L INOP. MAINTENANCE 25REPLACED WELS CONTROL UNIT M3351051 PER AMM 33-51-07.
